My period only shows with the help of Medroxyprogesterone for more than 3 years. I am 37 years old. My OBGY thinks I am on my early menopausal syndrome. Is it possible for my age? If it isn't, why I am having very bad irregular period? No ovarian cyst either! My OBGY feels like BEYAZ will somehow help my period get back to normal. I am so worried to have side effects. I had severe mood swings, weight gain, hot flashes, and depression on other birth control peiods (for my irregular period) 3 years ago. I don't want to have same experience again with BEYAZ. Should I even take it? Any suggestion, please!!!
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband and I are trying to concieve, I've had no period for the last 2 months, my doctor gave me medroxyprogesterone (10 days) to give me a ...
2 answers • 1 Sep 2009
I have just started taking beyaz for the treatment of endometriosis. I have only taken it 2 days so?
... far. I think my gynecologist said that I would not have a period at all. Is this one of those types of birth control pills that you do not have a ...
2 answers • 23 Feb 2012
... and it is my first tim taking. so she told me to take it on when my period starts, the thing is i took my prescription at the pharmacy so i had ...
1 answer • 13 Feb 2013
That lessen beyaz effectiveness. So as a precaution I took plan b which prolonged my period. Should I stop beyaz until I get my period so I ...
1 answer • 21 Aug 2013
My doc prescribed me medroxyprogesterone for 3 months to see if it will help regulate my cycle. Has?
... anyone taken medroxyprogesterone and it made your period come on it's own?
1 answer • 30 Sep 2013